Hi, 6 months ago I was a fit healthy 31 year old carpenter, I was having the most successful year at work I've had, and generally in a state of happiness and excitement at the life I was living. Then out of nowhere, I woke on a Sunday morning in extreme pain in my legs and head. It got to Wednesday and I went to the doctors, they were baffled and sent me for every test possible..
After a month or so of tests we found the tumour in my frontal lobe. The neurosurgeon was confident he could remove the majority in surgery, but I'd have to be AWAKE... ( so they could ask me to move my hand, arm etc). To myself I thought "This should be interesting".
The surgery went well and they removed 90% of the tumour. I remember a lot of the surgery and think about it often. I also remember having a seizure on the operating table...
Fast forward 2 months and I've found out that it's a grade 3 astrocytoma. I am currently undergoing radiation and chemotherapy at ONJ centre, the staff are all fantastic and very helpful.
I am wondering if anyone out there has had leg pain associated with this type of tumour, as the docs are honestly baffled.. My legs feel so weak and like I've torn both hamstrings and calf muscles, I can only walk for 20 minutes or so before having to stop.Hopefully it's not something else causing this pain...
Anyway I know that was all a bit long winded but I'd like to hear other people's experiences.. Thanks for reading
It seems like the past few months have been like a very unpredictable rollercoaster ride for you and the leg pain you’re experiencing sounds very difficult and distressing. I hope your medical team are continuing to investigate and able to discover the cause of the pain so that it can be treated and give you some relief. Does anyone else in the community have any insights from their own experiences to offer Nath250?
Nath250, you may also find talking with the health professionals on 13 11 20 of benefit, they can talk with you about your current situation and support services that may be helpful to you.